Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: 2023 | 2022 | 2018 | 2017 | 2013 | 2002
Number of items: 6.

2023

Maity, Ruma Rani and Majumdar, Apala and Nataraj, Neela (2023) A priori and a posteriori error analysis for semilinear problems in liquid crystals. ESAIM: Mathematical Modelling and Numerical Analysis, 57 (6). pp. 3201-3250. ISSN 0764-583X

2022

Ruggeri, Michele (2022) Numerical analysis of the Landau-Lifshitz-Gilbert equation with inertial effects. ESAIM: Mathematical Modelling and Numerical Analysis, 56 (4). pp. 1199-1222. ISSN 0764-583X

2018

Dolean, Victorita and Gander, Martin J. and Veneros, Erwin (2018) Asymptotic analysis of optimized Schwarz methods for Maxwell's equations with discontinuous coefficients. ESAIM: Mathematical Modelling and Numerical Analysis, 52 (6). pp. 2457-2477. ISSN 0764-583X

2017

Barrenechea, Gabriel and Wachtel, Andreas (2017) Stabilised finite element methods for the Oseen problem on anisotropic quadrilateral meshes. ESAIM: Mathematical Modelling and Numerical Analysis. ISSN 0764-583X (In Press)

2013

Barrenechea, Gabriel and Volker, John and Knobloch, Petr (2013) A local projection stabilization finite element method with nonlinear crosswind diffusion for convection-diffusion-reaction equations. ESAIM: Mathematical Modelling and Numerical Analysis, 47 (5). pp. 1335-1366. ISSN 0764-583X

2002

Barrenechea, Gabriel R. and Le Tallec, Patrick and Valentin, Frédéric (2002) New wall laws for the unsteady incompressible Navier-Stokes equations on rough domains. ESAIM: Mathematical Modelling and Numerical Analysis, 36 (2). pp. 177-203. ISSN 0764-583X

This list was generated on Thu Feb 29 15:40:50 2024 GMT.